MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-3L 7FR 16CM CVC INSERTION BUNDLE

Medline Industries, LP MEDLINE; DBD-3L 7FR 16CM CVC INSERTION BUNDLE
Catalog Number ECVC8130
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "fed the guide wire through the access needle, couldn¿t retract the wire from the needle.Had to pull needle and wire, the curved portion of the wire would push past the needle but not pull into the tip of the access needle.".
 
Additional Manufacturer Narrative
The customer reported that the guidewire was fed through the access needle and couldn¿t be retracted from the needle; the curved portion of the wire would push past the needle but not pull into the tip of the access needle.The investigation was limited without a lot number or a complaint sample to review, production records could not be reviewed, and a review of the nonconforming material reports for the applicable guidewire component reported no issues from the past 24 months.Based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications, and the cause was listed as unconfirmed defect - sample required to determine cause.A review of the ifu determined it instructs, "caution: to avoid possible severing of the guidewire, do not withdraw the guidewire against the needle bevel," and centurion does not recommend retracting the guidewire from the needle.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-3L 7FR 16CM CVC INSERTION BUNDLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50885031
Report Number1417592-2026-50125
Device Sequence Number18589767
Product Code OES
UDI-Device Identifier00653160358346
UDI-Public00653160358346
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberECVC8130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown